# SDR DALA2019051503016

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB FROM STA 389 TO 427 AT PAX CABIN (CPAX). NRC 00208: CORROSION LEVEL 2, CUSP WEB FROM STA 389 TO 541 WAS REPLACED PER SRM 51-41-02-0G, SRM 51-41-01-0G, AND SRM 51-41-05-0G. (LP #1074893)
